# SDR DALA2024073007618

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 72,357 hours, 27,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6068095) EMERGENCY LIGHT SEAT MOUNTED AT 26DEF INOP. FOUND LOOSE PIN @ HARNESS SECURED SAME. OPS CK NML.
